# SDR UPS06846174

- Difficulty date: February 8, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN CENTER SUB FLOOR FINGER DOUBLER CORRODED AT STA 960 TO 980 RBL 65.  REMOVED FINGER DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-07-03 FIG 004, 51-01-21, 53-07-03 FIG 4.
